# SDR FDEA201004201260

- Difficulty date: April 20, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB108652
- Condition: Chafed
- Location: Nr 6 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT TRACK OTBD CLOSURE RIB IS CHAFED AT 2 LOCATIONS BY THE TRACK FWD OF THE FWD UPPER ROLLER.  ACCOMPLISHED EA 8-5720-123350.
